MAUDE Adverse Event Report: SIEMENS SHANGHAI MEDICAL EQUIPMENT LTD MULTIX FUSION MAX; STATIONARY X-RAY SYSTEM

SIEMENS SHANGHAI MEDICAL EQUIPMENT LTD MULTIX FUSION MAX; STATIONARY X-RAY SYSTEM
Model Number 11020660
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the provided information, the concerned system is being heavily used at the facility, with large number of patient loads.The detector has been taken in and out of the tray frequently due to actual clinical workflow at the site (e.G.Different ogps were frequently switched, it shown about average 25 times per day, and up to 52 times on (b)(6) 2021).The concerned detector cover worn off due to facility's environment as well as operator's not paying attention during system use.No other general issues were identified with mutlix fusion max units.It was recommended to replace the detector to avoid similar incidents from occurring, however, this advice was not accepted by the user as the detector is functioning properly.Siemens local service informed the user about potential risks and advised to pay more attention while using the concerned detector according to the operator manual.Internal id # (b)(4).
 
Event or Problem Description
While performing service on the multix fusion max unit, siemens local service engineer noticed that one of the four steel corners of the detector popped off from the detector.The steel corner was jammed inside the detector's bucky tray.The user was covering the peeling detector cover with tape.Siemens was informed of a minor injury caused by the peeling detector cover.The operator slightly cut hand on the peeling edge; however, no medical intervention was required.

Brand Name
MULTIX FUSION MAX
Common Device Name
STATIONARY X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHANGHAI MEDICAL EQUIPMENT LTD
278 zhou zhu road
shanghai 20131 8
CH  201318
MDR Report Key11372664
Report Number3004754211-2021-66193
Device Sequence Number19768933
Product Code KPR
UDI-Device Identifier04056869050713
UDI-Public04056869050713
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K162971
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11020660
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;